# SDR C2XA08ON163

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 15,640 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0970 - GEG - FLIGHT CREW REPORTED, ENG 2 FIRE DETECTION FAILED.  MX FERRY FLIGHT TO ONT FOR REPAIR.  MX PERSONNEL REMOVED AND REPLACED ENG FIRE LOOP.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
